MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catheter involved in the reported complaint will not be returned for investigation because the customer has disposed of it.Therefore, a physical investigation could not be performed, and the root cause could not be determined.
 
Event or Problem Description
During the ivtm therapy using a quattro catheter (lot #unknown), the customer noticed saline volume depletion of approximately 125 ml while in the maintenance phase of therapy.The thermogard xp ivtm system (sn (b)(6) ) did not generate an alarm, and the patient was at the goal temperature of 33°c.The dwell time of the catheter was approximately 6 hours.No leaked saline was noted on the patient's bed or around the thermogard system, and no blood tinge was noted in the tubing.The catheter leak was performed per ifu, and no leaks were noted.Saline out flowed from the catheter when injected as expected, and negative pressure was maintained.Zoll tech support asked the customer to pause the therapy and replace the catheter; however, the physician decided to end intravascular therapy and use external temperature controls.No device malfunction was reported on the thermogard system, and it was placed back on the floor for treating other patients.No consequences or impacts on the patient.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key19067864
Report Number3010617000-2024-00334
Device Sequence Number20521150
Product Code NCX
UDI-Device Identifier00849111075282
UDI-Public00849111075282
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0783-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown